# SDR CALA2019070801157

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53230593202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STR 39 FRAME 28-29 HAS SPOTS OF CORROSION. A3NB-53-3-61 05. NR 9293222 REPAIRED STR 39L BTW FRAMES 28 & 29 AT FWD PIT IAW SRM 53-00-13-300-001 FIG 1 SHEET 3 THIS REPAIR REQUIRES REINSPECT AT 60000FC OR 12000FH FROM REPAIR EMBODIMENT. SUBSEQUENT INSPECTION INTERVALS AND METHODS TBD IAW SRI 53-00-13-205-001 STEP 2 A 1 TABLE 2. OKAY TO CARRY FORWARD REPAIR AT STRINGER 39L BETWEEN FRAMES 28 - 29 IN FORWARD PIT PER SRM 53-00-13-300-001 FIG 1 SHEET 3. THIS REPAIR REQUIRES AN INSPECTION AT 60,000 FLIGHT CYCLES (FC) OR 120,000 FLIGHT HOURS (FH) FROM DATE OF AIRCRAFT FIRST FLIGHT. SUBSEQUENT REINSPECTION INTERVAL AND METHOD TO BE DETERMINED AT A LATER DATE PER SRI 53-11-13-205-001. MAJOR REPAIR NOTED DUE TO STRINGER SPLICE PER SRM 53-00-13-300-001. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED RECORDS UPDATE QC REVIEWED T/A: 60K TAFC OR 120K TAFH...SN
